Distribution of critical values of miniversal deformations of parabolic singularities.
Inventiones mathematicae, Tome 86 (1986), pp. 19-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__86_143385,
author = {P. Jaworski},
title = {Distribution of critical values of miniversal deformations of parabolic singularities.},
journal = {Inventiones mathematicae},
pages = {19--34},
year = {1986},
volume = {86},
zbl = {0578.32037},
url = {http://geodesic.mathdoc.fr/item/IM_1986__86_143385/}
}
P. Jaworski. Distribution of critical values of miniversal deformations of parabolic singularities.. Inventiones mathematicae, Tome 86 (1986), pp. 19-34. http://geodesic.mathdoc.fr/item/IM_1986__86_143385/